# SDR AALA202206272611

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 23,803 hours, 11,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 149798
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CIDS BATTERY FIN # 10WL INOPERATIVE. REPLACED EMERGENCY POWER SUPPLY UNIT 10WL (AALA202206272611) AND BATTERY (AALA202206277865) PER AMM 33-51-38-400-001-A. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
